# SDR SIMA20150919001

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 41,266 hours, 34,586 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y30070
- Condition: Failed
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN GEN 4 OFF BUS MSG RECEIVED.  STARTED APU & NOTICED THAT APU GEN WAS NOT SHARING THE LOAD.  IT REMAINED AT 0 AMPS, FLIGHT ATTENDANT REPORTED STRONG ELEC BURNING SMELL IN CABIN.  UPON SHUTTING DOWN ENG 1, DC BUS 1 WENT UNPOWERED.  AT GATE, AIRPLANE WOULD NOT POWER OFF EVEN WITH EVERYTHING SHUTDOWN & BATTERIES IN OFF.  R & R NR 4 BUSS CONTACTOR, PN 464CC01Y1 & SN 1091 IAW AMM 20-13-02, DID NOT FIX.  SEE ITEM 2 OF THIS LG PG.  R & R NR 4 MAIN GEN IAW AMM 24-31-01.  OPERATIONS CHECKED GOOD IAW AMM 24-31-00.  LEAK CHECKED GOOD IAW LOG PG 3860476 ITEM 1 FOR APU GEN CORRECTIVE ACTION.  FOUND TO BE CAUSED BY GEN 4.  PERFORMED OPERATIONS CHECK OF APU GEN IAW 24-34-00.  OPERATIONS CHECKED GOOD.  INSPECTED PAX CABIN LIGHTS IAW AMM 33-21-00.  FOUND SIDEWALL LIGHT AT 2A BROKEN AT PIN SIDE & STRONG SMELL.  R & R SIDEWALL LIGHT 2A IAW AMM 33-21-06.  OPERATIONS CHECKED GOOD.  NO ELEC BURNING SMELL NOTED.  LIGHTS AT SIDEWALL 5C - 6C R & R.  OPERATIONS CHECKED GOOD AMM 33-21-06.  INSPECTED FLASHLIGHTS & FOUND FLIGHT ATTENDANT FWD FLASHLIGHT STRONG ELEC SMELL.  R & R FWD FLASHLIGHT PN P2-07-0009-520 IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.  NO ELEC BURNING SMELL NOTED.
